Alert archive / Colorado / Areal Flood Advisories in 2017
Areal Flood Advisory 21, NWS Pueblo, CO
NWS Pueblo, CO issued this areal flood advisory at Jun 6, 2017, 6:30 PM MDT for Kiowa County, Colorado. It was in force for 3 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2017, 6:30 PM MDT (00:30 UTC)
- Expired
- Jun 6, 2017, 9:30 PM MDT
- In force
- 3 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
County Kiowa County, CO
The radar
The Goodland radar (KGLD), 126 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 0.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 532 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1891 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
706 WGUS85 KPUB 070030 FLSPUB Flood Advisory National Weather Service Pueblo CO 630 PM MDT TUE JUN 6 2017 COC061-070330- /O.NEW.KPUB.FA.Y.0021.170607T0030Z-170607T0330Z/ /00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Kiowa CO- 630 PM MDT TUE JUN 6 2017 The National Weather Service in Pueblo has issued a * Arroyo and Small Stream Flood Advisory for... Central Kiowa County in southeastern Colorado... * Until 930 PM MDT * At 630 PM MDT, Doppler radar indicated heavy rain due to thunderstorms. This will cause arroyo and small stream flooding in the advisory area. * Some locations that will experience flooding include... Eads, Chivington, Brandon, Sweetwater Reservoir and Neeoshe Reservoir. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Excessive runoff from heavy rainfall will cause flooding of small creeks and streams, country roads, farmland, and other low lying spots. Remain alert for flooding even in locations not receiving rain. Arroyos, streams, and rivers can become raging killer currents in a matter of minutes, even from distant rainfall. && LAT...LON 3838 10233 3832 10292 3861 10299 3861 10234 $$ kam
3 follow-up statements
275 WGUS85 KPUB 070102 FLSPUB Flood Advisory National Weather Service Pueblo CO 702 PM MDT TUE JUN 6 2017 COC061-070330- /O.CON.KPUB.FA.Y.0021.000000T0000Z-170607T0330Z/ /00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Kiowa CO- 702 PM MDT TUE JUN 6 2017 ...THE ARROYO AND SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT UNTIL 930 PM MDT FOR CENTRAL KIOWA COUNTY... At 701 PM MDT, Doppler radar indicated heavy rain due to thunderstorms. This will cause arroyo and small stream flooding in the advisory area. The heaviest rain so far this evening has occurred just north of Eads, where radar estimates up to 2 inches has fallen. Some locations that will experience flooding include... Eads, Chivington, Brandon, Sweetwater Reservoir and Neeoshe Reservoir. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Excessive runoff from heavy rainfall will cause flooding of small creeks and streams, country roads, farmland, and other low lying spots. Remain alert for flooding even in locations not receiving rain. Arroyos, streams, and rivers can become raging killer currents in a matter of minutes, even from distant rainfall. && LAT...LON 3838 10233 3832 10292 3861 10299 3861 10234 $$ ep
529 WGUS85 KPUB 070216 FLSPUB Flood Advisory National Weather Service Pueblo CO 816 PM MDT TUE JUN 6 2017 COC061-070330- /O.CON.KPUB.FA.Y.0021.000000T0000Z-170607T0330Z/ /00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Kiowa CO- 816 PM MDT TUE JUN 6 2017 ...THE ARROYO AND SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT UNTIL 930 PM MDT FOR CENTRAL KIOWA COUNTY... At 813 PM MDT, Doppler radar indicated rainfall has ended over the area, however, run-off from earlier heavy rain will continue to cause arroyo and small stream flooding until 930 pm mdt. Radar indicates over two inches of rain has fallen, with the heaviest rain occurring near and just north of Eads. Some locations that will experience flooding include... Eads, Chivington, Brandon, Sweetwater Reservoir and Neeoshe Reservoir. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Excessive runoff from heavy rainfall will cause flooding of small creeks and streams, country roads, farmland, and other low lying spots. Remain alert for flooding even in locations not receiving rain. Arroyos, streams, and rivers can become raging killer currents in a matter of minutes, even from distant rainfall. && LAT...LON 3838 10233 3832 10292 3861 10299 3861 10234 $$ ep
519 WGUS85 KPUB 070303 FLSPUB Flood Advisory National Weather Service Pueblo CO 903 PM MDT TUE JUN 6 2017 COC061-070312- /O.CAN.KPUB.FA.Y.0021.000000T0000Z-170607T0330Z/ /00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Kiowa CO- 903 PM MDT TUE JUN 6 2017 ...THE ARROYO AND SMALL STREAM FLOOD ADVISORY HAS BEEN CANCELLED FOR CENTRAL KIOWA COUNTY... The heavy rain has ended, and flooding is no longer expected to pose a threat. LAT...LON 3838 10233 3832 10292 3861 10299 3861 10234 $$ ep
What forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this areal flood advisory went out at Jun 6, 3:09 PM MDT, 3 hours 21 minutes earlier.
Area forecast discussion, Jun 6, 3:09 PM MDT, 3 hours 21 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 309 PM MDT Tue Jun 6 2017 .SHORT TERM...(This evening through Wednesday) Issued at 309 PM MDT Tue Jun 6 2017 ...Heavy Rain potential with low end severe risks this afternoon and evening... Weak impulses riding through the upper ridge in combination with a stalled frontal boundary across the far southeast plains will provide triggers for scattered to numerous showers and thunderstorms this afternoon through tonight across much of south central and southeast CO. Appears to be 2 focus areas today...with one round over the mountains which develops into a broken line as it moves southeast onto the plains during the late afternoon and evening. The other area of focus will be along the frontal boundary this afternoon across Las Animas, Baca and Prowers counties. All this activity congeals into a convective cluster or MCS across the southeast plains this evening which drifts slowly southeastward overnight. Although shear looks weak (20-25 kts)...CAPE values of around 1000- 1500 j/kg could lead to an isolated severe threat with marginally severe hail and damaging winds the primary storm threats. Also watching for a low end non-supercell tornado threat along the stalled frontal boundary across Las Animas and Baca counties where any briefly intense updrafts could potentially stretch some surface vorticity and spin up a brief landspout. However the main concern today will be locally heavy rainfall and the potential for flash flooding should any of these stronger slow moving storms impact burn scars or areas where soils are saturated on the plains from recent rainfall. Portions of the southeast plains generally east of LHX is under a marginal threat for excessive rainfall through this evening where convection congeals and lingers the longest. Another concern will be area rivers which are seeing steadily increasing flows from snow melt. Will have to watch where the rain falls in relation to the basins that flow into the river as it could exacerbate these high flows. Overall activity should wind down overnight. There are some differences in the models with NAM hanging on to precipitation across the far southeast plains into Wednesday morning. All other models decrease activity by morning so have trended grids that way. However its possible some isolated showers could persist as the disturbance will still be exiting southeast CO. Wednesday...thunderstorm activity looks more confined to the mountains. Its possible the plains could be capped from the previous days convection and it appears that forcing coming over the ridge may take a more northern track tomorrow. CAPE looks similar today...and shear a tad stronger so it looks again to be another marginal severe threat day. Hard to say how much activity will move eastward onto the plains. Have kept higher pops across the mountains for now...with generally isolated pops for the plains by late afternoon. -KT .LONG TERM...(Wednesday night through Tuesday) Issued at 309 PM MDT Tue Jun 6 2017 Wednesday night and Thursday...An upper ridge over the Four Corners will gradually slide east across the region through Thu, with the state under northwest flow aloft for much of the time. Residual moisture across the forecast area will help spark scattered convection over the higher elevations, and isolated shower and storm activity for the plains. Activity will lessen on Thu. Temps will be on the upward swing starting Thu, with highs in the upper 70s to mid 80s for the high valleys, and mid 80s to lower 90s for the e plains. Friday through Sunday...The upper ridge axis shifts to the east, and west to southwest flow aloft pushes in for the state for the weekend. Look for dry and very warm conditions, with temps climbing into the 80s for the high valleys and mid 80s to near 100F for the eastern plains. Sat still looks like the hottest day of the extended period, and conditions across the plains may near critical fire weather levels depending upon how strong winds become. Monday and Tuesday...Models are a bit closer in agreement on what happens after the weekend, with an upper trough crossing the Great Basin On Mon. The EC places this trough a bit further north, but otherwise a slight chance for convection returns to the higher terrain for both Mon and Tue. Temps are forecast to be slightly cooler, with highs in the 70s for the high valleys both days. The plains are forecast to be in the 80s to lower 90s for Mon, then mid 70s to mid 80s for Tue. Moore && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 309 PM MDT Tue Jun 6 2017 Thunderstorms will continue over the mountains and spread off into the adjacent lower elevations and southeast plains through the afternoon and evening. KCOS and KPUB will have the best chance of seeing TSRA at the terminal through 01z. These could produce some heavy rainfall, small hail, and MVFR cigs/vis. KALS is more likely to see erratic gusty outflow winds from nearby thunderstorms during the afternoon. Thunderstorms should diminish during the early evening as a large convective cluster takes shape across the southeast plains and moves southeastward. Another round of showers and thunderstorms will develop over the mountains Wednesday afternoon which could drift off and affect the TAF sites once again. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KT LONG TERM...MOORE AVIATION...KT
Hazardous weather outlook, Jun 6, 11:02 AM MDT, 7 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1102 AM MDT Tue Jun 6 2017 COZ058>089-093>099-071715- Western Mosquito Range/East Lake County Above 11000 Ft- Leadville Vicinity/Lake County Below 11000 Ft- Eastern Sawatch Mountains above 11000 Ft- Western Chaffee County Between 9000 and 11000 Ft- Central Chaffee County Below 9000 Ft- Western Mosquito Range/East Chaffee County above 9000Ft- Saguache County West of Continental Divide Below 10000 Ft- Saguache County East of Continental Divide below 10000 Ft- La Garita Mountains Above 10000 Ft- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft- Eastern San Juan Mountains Above 10000 Ft- Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft- Alamosa Vicinity/Central San Luis Valley Below 8500 Ft- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft- Northern Sangre de Cristo Mountains above 11000 Ft- Southern Sangre de Cristo Mountains Between 7500 and 11000 Ft- Southern Sangre de Cristo Mountains Above 11000 Ft- Northwestern Fremont County Above 8500Ft- Western/Central Fremont County Below 8500 Ft- Wet Mountain Valley Below 8500 Ft- Wet Mountains between 6300 and 10000Ft- Wet Mountains above 10000 Ft- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft-Pikes Peak above 11000 Ft- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft- Trinidad Vicinity/Western Las Animas County Below 7500 Ft- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1102 AM MDT Tue Jun 6 2017 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Scattered thunderstorms will develop over the mountains and along a stalled cold front across the far southeast plains this afternoon. These storms will form lines and clusters as they spread eastward into the plains and become more widespread during the evening. One or two storms across the southeast mountains and plains could briefly become severe this afternoon and evening, producing hail to around the size of quarters, wind gusts around 60 mph, locally heavy rainfall and lightning. Flash flooding will be of primary concern today, particularly for burn scars and areas where soils are already saturated from recent rainfall. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Thunderstorms, some strong to marginally severe, will also be possible on Wednesday and to a lesser degree on Thursday. The primary meteorological threats will once again be hail around the size of quarters, wind gusts around 60 mph, lightning and locally heavy rainfall capable of producing localized flash flooding, especially over recent burn scars and over locations that have had recent heavy rainfall. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible across most of southern Colorado this afternoon and evening. 31/31
In the hours before
Special weather statement, Jun 6, 5:08 PM MDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
508 PM MDT TUE JUN 6 2017
COZ095-096-070000-
Western Kiowa County CO-Eastern Kiowa County CO-
508 PM MDT TUE JUN 6 2017
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KIOWA COUNTY UNTIL 600 PM
MDT...
At 508 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Chivington, or 18 miles southwest of Cheyenne Wells,
moving southwest at 25 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Eads, Chivington, Brandon, Neeoshe Reservoir and Sweetwater
Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
&&
LAT...LON 3831 10274 3861 10292 3862 10287 3862 10242
3849 10232
TIME...MOT...LOC 2308Z 060DEG 20KT 3859 10252
MOORESpecial weather statement, Jun 6, 5:11 PM MDT, 1 hour 19 minutes before
Special Weather Statement National Weather Service Pueblo CO 511 PM MDT TUE JUN 6 2017 COZ074-088-070000- Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- 511 PM MDT TUE JUN 6 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY UNTIL 600 PM MDT... At 510 PM MDT, Doppler radar was tracking a strong thunderstorm near Trinidad, moving east at 10 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Open country east of Trinidad. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3713 10451 3729 10445 3725 10410 3702 10418 TIME...MOT...LOC 2310Z 287DEG 9KT 3719 10440 KT
Special weather statement, Jun 6, 5:26 PM MDT, 1 hour 4 minutes before
Special Weather Statement National Weather Service Pueblo CO 526 PM MDT TUE JUN 6 2017 COZ086-089-093-070015- Pueblo Vicinity/Pueblo County Below 6300 Feet CO-Crowley County CO- La Junta Vicinity/Otero County CO- 526 PM MDT TUE JUN 6 2017 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OTERO...SOUTHWESTERN CROWLEY AND EAST CENTRAL PUEBLO COUNTIES UNTIL 615 PM MDT... At 525 PM MDT, Doppler radar was tracking a strong thunderstorm near Boone, or 22 miles east of Pueblo, moving east at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Fowler, Olney Springs and Boone. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3819 10435 3835 10421 3825 10384 3796 10406 TIME...MOT...LOC 2325Z 290DEG 12KT 3824 10420 KT
Local storm report, Jun 6, 5:29 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
529 PM MDT TUE JUN 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM HAIL 9 NW SPRINGFIELD 37.51N 102.72W
06/06/2017 M1.00 INCH BACA CO TRAINED SPOTTER
&&
RMGSpecial weather statement, Jun 6, 5:37 PM MDT, 53 minutes before
Special Weather Statement National Weather Service Pueblo CO 537 PM MDT TUE JUN 6 2017 COZ089-093-095-097-070045- Las Animas Vicinity/Bent County-Crowley County-Western Kiowa County-La Junta Vicinity/Otero County- 537 PM MDT TUE JUN 6 2017 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... Colliding outflow boundaries will cause rapid thunderstorm development across Crowley, Otero, Kiowa, and Bent counties by 630 PM. These thunderstorms could quickly become severe with the potential of producing large hail and heavy rainfall. Localized flash flooding will also be a risk...particularly along highway 50.
Special weather statement, Jun 6, 6:00 PM MDT, 30 minutes before
Special Weather Statement National Weather Service Pueblo CO 600 PM MDT TUE JUN 6 2017 COZ094-099-070045- Springfield Vicinity/Baca County CO-Eastern Las Animas County CO- 600 PM MDT TUE JUN 6 2017 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BACA AND EAST CENTRAL LAS ANIMAS COUNTIES UNTIL 645 PM MDT... At 600 PM MDT, Doppler radar was tracking a strong thunderstorm 13 miles northeast of Kim, or 29 miles west of Springfield, moving south at 10 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of west central Baca and east central Las Animas Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Pueblo. && LAT...LON 3746 10328 3747 10307 3715 10293 3716 10334 TIME...MOT...LOC 0000Z 342DEG 9KT 3738 10316 MOORE
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 6:00 PM MDT | Special Weather Statement | PUB | Baca | 45 min |
| Jun 6, 6:28 PM MDT | Areal Flood Advisory | PUB | Baca, Bent, Las Animas, Prowers | 3 hr |
| Jun 6, 6:42 PM MDT | Areal Flood Advisory | PUB | Bent, Crowley, Kiowa, Otero | 3 hr |
| Jun 6, 6:46 PM MDT | Special Weather Statement | PUB | Bent | 44 min |
| Jun 7, 1:29 PM MDT | Special Weather Statement | PUB | Costilla | 46 min |
| Jun 7, 1:37 PM MDT | Special Weather Statement | PUB | Teller | 38 min |
| Jun 7, 2:14 PM MDT | Special Weather Statement | PUB | Teller | 46 min |
| Jun 7, 2:18 PM MDT | Flash Flood Warning | PUB | Fremont | 3 hr |
| Jun 7, 3:18 PM MDT | Special Weather Statement | PUB | Custer | 42 min |
| Jun 7, 3:38 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Pueblo | 37 min |
| Jun 7, 3:42 PM MDT | Flash Flood Warning | PUB | Custer, Pueblo | 3 hr |
| Jun 7, 3:59 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Huerfano, Pueblo | 31 min |
| Jun 7, 4:08 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Pueblo | 37 min |
| Jun 7, 4:25 PM MDT | Areal Flood Advisory | PUB | Fremont, Pueblo | 3 hr |
| Jun 7, 4:37 PM MDT | Special Weather Statement | PUB | Huerfano | 38 min |
| Jun 7, 4:44 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 46 min |
| Jun 7, 5:02 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano | 28 min |
| Jun 7, 5:25 PM MDT | Special Weather Statement | PUB | Pueblo | 50 min |
| Jun 7, 5:27 PM MDT | Special Weather Statement | PUB | Huerfano | 48 min |
| Jun 7, 5:32 PM MDT | Areal Flood Advisory | PUB | Huerfano | 3 hr |
Nearby
Areal Flood Advisories in Colorado, 2017Every areal flood advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.